# SDR AT9900613

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO LAKE CITY FLORIDA, FOUND CABIN FLOOR PANEL AT BS 160-200 CORRODED.  REMOVED HAT SECTIONS, CUT AND DRILLED NEW SKIN PANEL AND INSTALLED HAT SECTIONS IAW DC9 SRM 53-05 PG 1, 51-30-2, 51-10-3.
